Semantic values of natural deduction derivations

Leiden Repository

Semantic values of natural deduction derivations

Type: Article / Letter to editor
Title: Semantic values of natural deduction derivations
Author: Sundholm, B.G.
Journal Title: Synthese
Issue: 3
Volume: 148
Start Page: 623
End Page: 638
Pages: 16
Issue Date: 2007
Uri: urn:issn:0039-7857
ISSN: urn:issn:0039-7857
Handle: http://hdl.handle.net/1887/8644
 

Files in this item

Description Size View
application/pdf 9_054_047.pdf 255.9Kb Under embargo Full text at publisher site

This item appears in the following Collection(s)